MAUDE Adverse Event Report: CORINDUS INC CORPATH GRX SYSTEM; CORPATH GRX EXTENDED REACH ARM

CORINDUS INC CORPATH GRX SYSTEM; CORPATH GRX EXTENDED REACH ARM
Model Number 303
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/31/2021
Type of Reportable Event Malfunction
Event or Problem Description
Service reports that during connection of the rd cable by the user during setup, a pin of the connector was broken.This resulted in a burnt connector and a damaged pcb.

Brand Name
CORPATH GRX SYSTEM
Common Device Name
CORPATH GRX EXTENDED REACH ARM
Manufacturer (Section D)
CORINDUS INC
309 waverly oaks road
waltham MA 02452
MDR Report Key12102214
Report Number3007822508-2021-00001
Device Sequence Number19205705
Product Code DXX
UDI-Device Identifier00816280023031
UDI-Public00816280023031
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K173806
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/15/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number303
Device Catalogue Number303
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/01/2021
Initial Report FDA Received Date07/01/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1